Hessian geometry of the homogeneous graph domain
Commun. Korean Math. Soc. 2007 Vol. 22, No. 3, 419-428
Printed September 1, 2007
Yuncherl Choi, Kyeongsoo Chang
Kwangwoon University, Sangsan High School
Abstract : In this paper, we will investigate the Hessian geometry of the homogeneous domain over the hypersurface given by a function $F : \R^n \rightarrow \R$ with $|\det DdF| = 1$.
Keywords : Hessian algebra, Hessian domain, homomgeneous graph domain, Hessian geometry, sectional curvature
MSC numbers : 53A15, 53C30, 17D25, 53B05
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd